I started taking Apo-Alfuzosin about 3 years ago to treat symtoms of BHP. Three months ago Avodart was added to the therapy. I am also taking Testosterone suppliment because my bioavailable testosterone was low. I am concerned that the avodart will interfere with the testosterone suppliment and that since the addition of avodart has not had much of an improvement on my urine flow, that the risk is not worth it.
What is the risk factor of developing prostate or breast cancer by taking Avodart?
- 1 Jan 2014 by hossdog
- 1 January 2014
- avodart, breast cancer, cancer, alfuzosin, testosterone, prostate, breast, symptom
Added 1 Jan 2014:
I thought I would add I am taking the gel form of testosterone you rub on your skin, not by needle.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2010 • 1 answer
Posted 26 Sep 2013 • 1 answer
Posted 16 Feb 2016 • 0 answers
Posted 2 Apr 2017 • 0 answers
I am a prostate cancer survivor, and I would like to know if it is safe to use Force Factor Volcano?
Posted 16 Jun 2018 • 0 answers